Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 61 of 117 found articles
 
 
  Local in time strong solvability of the non-steady Navier–Stokes equations with Navier's boundary condition and the question of the inviscid limit
 
 
Title: Local in time strong solvability of the non-steady Navier–Stokes equations with Navier's boundary condition and the question of the inviscid limit
Author: Neustupa, Jiří
Penel, Patrick
Appeared in: Comptes Rendus mathematique
Paging: Volume 348 (2010) nr. 19-20 pages 5 p.
Year: 2010
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 61 of 117 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands